... periods but last month it was light and it hasnt stopped yet now I spot almost every day.The color changes almost daily. Light red to dark brown. Help?
Yeah, that's really normal on Depo. I had that for ages, a couple of times when I had a break of Depo.
It can take up to 18 months for your fertility to return & your periods to settle into a regular cycle, but my periods never did.
I had several medical procedures but nothing worked. Then I was recommended a herbal remedy called Agnus Castus. The brand I use is A. Vogel. It's a tincture (liquid form) that you put into a little water & drink twice daily. It doesn't taste very nice, but it had me back into a regular pattern in a month, & I was able to drop it down to once per day. You should be able to stop it all together once your periods are back in cycle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2014 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Posted 20 Sep 2016 • 1 answer
I got my Depo shot 7 years ago.I haven't had a period until now. Been on it for 4weeks.Is it normal?
Posted 30 May 2017 • 1 answer
Posted 15 Feb 2018 • 0 answers